# SDR COMA9760011

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Wow Harness
- Part number: 17300221
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, N.L.G. DID NOT RETRACT.  REPLACED N.L.G. W.O.W. INPUT NR 1 HARNESS AND SENSOR ASSEMBLY.
